Skip navigation

Please use this identifier to cite or link to this item:
Title: Around a problem of Nicole Brillouët-Belluot
Authors: Morawiec, Janusz
Keywords: Iterative functional equation; continuous bijection; iterate; monotonic solution
Issue Date: 2014
Citation: Aequationes Mathematicae, Vol. 88, no. 1/2 (2014), s. 175-181
Abstract: We determine nontrivial intervals I ⊂ (0,+∞), numbers α ∈ R and continuous bijections f : I → I such that f(x)f−1(x) = xα for every x ∈ I.
DOI: 10.1007/s00010-013-0216-8
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Morawiec_Around_a_problem_of_Nicole_Brillouet_Belluot.pdf279,63 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons